American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B37) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 122 found      Go to page: 1 2 3 4 5

[31] Andreas Defant, Mieczyslaw Mastylo and Carsten Michels. Eigenvalue estimates for operators on symmetric Banach sequence spaces. Proc. Amer. Math. Soc. 132 (2004) 513-521. MR 2022377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] George Costakis and Martín Sambarino. Topologically mixing hypercyclic operators. Proc. Amer. Math. Soc. 132 (2004) 385-389. MR 2022360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Raúl E. Curto and Woo Young Lee. Solution of the quadratically hyponormal completion problem. Proc. Amer. Math. Soc. 131 (2003) 2479-2489. MR 1974646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] S. Petermichl and S. Pott. A version of Burkholder's theorem for operator-weighted spaces. Proc. Amer. Math. Soc. 131 (2003) 3457-3461. MR 1990635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Thomas Schlumprecht and Vladimir G. Troitsky. On quasi-affine transforms of Read's operator. Proc. Amer. Math. Soc. 131 (2003) 1405-1413. MR 1949870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Raúl Curto and Sang Soo Park. $k$-hyponormality of powers of weighted shifts via Schur products. Proc. Amer. Math. Soc. 131 (2003) 2761-2769. MR 1974333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Serguei Shimorin. On Beurling-type theorems in weighted $l^2$ and Bergman spaces. Proc. Amer. Math. Soc. 131 (2003) 1777-1787. MR 1955265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Nina Zorboska. The Berezin transform and radial operators. Proc. Amer. Math. Soc. 131 (2003) 793-800. MR 1937440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Nathan S. Feldman. Hypercyclicity and supercyclicity for invertible bilateral weighted shifts. Proc. Amer. Math. Soc. 131 (2003) 479-485. MR 1933339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Ju Youn Bae, Il Bong Jung and George R. Exner. Criteria for positively quadratically hyponormal weighted shifts. Proc. Amer. Math. Soc. 130 (2002) 3287-3294. MR 1913008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Michael Stessin and Kehe Zhu. Reducing subspaces of weighted shift operators. Proc. Amer. Math. Soc. 130 (2002) 2631-2639. MR 1900871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Jakob Creutzig and Ingo Steinwart. Metric entropy of convex hulls in type $p$ spaces---The critical case. Proc. Amer. Math. Soc. 130 (2002) 733-743. MR 1866028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Eugene Stepanov. Relaxation and convexity of functionals with pointwise nonlocality. Proc. Amer. Math. Soc. 130 (2002) 433-442. MR 1862123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Raúl E. Curto, Il Bong Jung and Woo Young Lee. Extensions and extremality of recursively generated weighted shifts. Proc. Amer. Math. Soc. 130 (2002) 565-576. MR 1862138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Mohamed Barraa and Mohamed Boumazgour. Inner derivations and norm equality. Proc. Amer. Math. Soc. 130 (2002) 471-476. MR 1862127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] You Qing Ji, Juexian Li and Yihua Yang. A characterization of bilateral operator weighted shifts being Cowen-Douglas operators. Proc. Amer. Math. Soc. 129 (2001) 3205-3210. MR 1844994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Il Bong Jung and Chunji Li. A formula for $k$-hyponormality of backstep extensions of subnormal weighted shifts. Proc. Amer. Math. Soc. 129 (2001) 2343-2351. MR 1823917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] R. Balasubramanian, S. H. Kulkarni and R. Radha. Non-invertibility of certain almost Mathieu operators. Proc. Amer. Math. Soc. 129 (2001) 2017-2018. MR 1825912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Aharon Atzmon. Invariant subspaces of arbitrary multiplicity for the shift on $\ell^1$. Proc. Amer. Math. Soc. 129 (2001) 1963-1967. MR 1002583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Yong Bin Choi, Jin Kyu Han and Woo Young Lee. One-step extension of the Bergman shift. Proc. Amer. Math. Soc. 128 (2000) 3639-3646. MR 1694855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Ioanna Kyrezi. On the entropy of the convex hull of finite sets. Proc. Amer. Math. Soc. 128 (2000) 2393-2403. MR 1662261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Giovanni Stegel. An uncertainty principle for convolution operators on discrete groups. Proc. Amer. Math. Soc. 128 (2000) 1807-1812. MR 1662222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Luis Bernal-González. On hypercyclic operators on Banach spaces. Proc. Amer. Math. Soc. 127 (1999) 1003-1010. MR 1476119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Jan Janas and Serguei Naboko. Jacobi matrices with absolutely continuous spectrum. Proc. Amer. Math. Soc. 127 (1999) 791-800. MR 1469415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Akram Aldroubi and Hans Feichtinger. Exact iterative reconstruction algorithm for multivariate irregularly sampled functions in spline-like spaces: The $L^p$-theory. Proc. Amer. Math. Soc. 126 (1998) 2677-2686. MR 1451788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Akram Aldroubi. Oblique projections in atomic spaces. Proc. Amer. Math. Soc. 124 (1996) 2051-2060. MR 1317028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Paul R. Hurst. A model for invertible composition operators on $H^2$ . Proc. Amer. Math. Soc. 124 (1996) 1847-1856. MR 1307532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Don Hadwin. An operator still not satisfying Lomonosov's hypothesis . Proc. Amer. Math. Soc. 123 (1995) 3039-3041. MR 1264812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] A. I. Aptekarev, V. Kaliaguine and W. Van Assche. Criterion for the resolvent set of nonsymmetric tridiagonal operators . Proc. Amer. Math. Soc. 123 (1995) 2423-2430. MR 1254830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] David Borwein and Amnon Jakimovski. Matrix transformations of power series . Proc. Amer. Math. Soc. 122 (1994) 511-523. MR 1198451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 122 found      Go to page: 1 2 3 4 5